# SDR DALA2019022211121

- Difficulty date: February 20, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 46,423 hours, 24,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOC FR66 TO FR68 LH SIDE AT AFT GALLEY AREA, REPLACED FLOOR BEAM LOC. FR 66 TO FR 68 LH SIDE AFT GALLEY AREA PER SRM A319 51-72-11 AND DWG #D53472780
